# SDR SWAA2013032013875

- Difficulty date: February 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5264145412000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT STA 1133, 2R.  REMOVED AND REPLACED LONGERON PER SRM.
